Oklahoma dating hotlines

Rated 3.90/5 based on 715 customer reviews

The symptoms of hydrocodone addiction include mental compulsion to use hydrocodone, in spite negative consequences of use.In other words, hydrocodone addicts continue taking hydrocodone even in the face of problems with their health, jobs, or family life.I have taken 2 10 mg hydrocodine every day for 2 years. I have been taking 8 tabs 7.5/500 daily for chronic pain for 9 years. My question to you, given the scenario above, do you think I am out of the woods with a full blown withdrawal because of the way I reduced or will I go thru another phase of withdrawal? of medicaction in my system, then stopping cold turkey at day 6, and given the period of time I took this drug, would it put me backwards with withdrawal symptoms? Doctors recommend that you always withdraw under medical supervision. It is very tough for me to admit I have this problem to a website much less my dr’s. What I’m trying to say is that drug use is less and less stigmatized, especially for people who want help.Last week I cut down amount to 1 tab per 24 hr period except for yesterday, my 5th day, I took 1/2 tab. Some aches, a couple times had flushing and cold (goosebumps). Have you notified anyone that you are going through withdrawal? To answer your question about hydrocodone withdrawal, though….medical treatment usually involves supportive care and medications.

We are here to help you find your answers or connect you with people who have been through hydrocodone withdrawal. Patients with severe hepatic disease should monitor effects of hydrocodone therapy with serial liver function tests. Tapering like you did is good practice, but you might be in for another week, or so of discomfort. I’ve been taking hot jacuzzi baths, NSAIDs, Herbal Tea for warmth and cleansing, heated blankets for aches, etc.. And you might be able to get references to additional help if you ask your doctor.

The good news is that slowly tapering off hydrocodone meds and slowly lowering doses may help relieve these symptoms.

But what exact symptoms occur after you stop taking hydrocodone?

Withdrawal symptoms occur when you lower doses of hydrocodone, or stop taking hydrocodone abruptly after taking it for several weeks or more.

This is because the body makes adjustments to adapt to the presence of hydrocodone over time. So if you take hydrocodone every day for a few weeks, your body gets used to the medicine.

Leave a Reply